Lefschetz theorems on quasi-projective varieties
Bulletin de la Société Mathématique de France, Tome 113 (1985), p. 123-142
@article{BSMF_1985__113__123_0,
     author = {Hamm, Helmut A. and L\^e D\~ung Tr\'ang},
     title = {Lefschetz theorems on quasi-projective varieties},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {113},
     year = {1985},
     pages = {123-142},
     doi = {10.24033/bsmf.2023},
     zbl = {0602.14009},
     mrnumber = {87i:32017},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1985__113__123_0}
}
Hamm, Helmut A.; Lê Dũng Tráng. Lefschetz theorems on quasi-projective varieties. Bulletin de la Société Mathématique de France, Tome 113 (1985) pp. 123-142. doi : 10.24033/bsmf.2023. http://www.numdam.org/item/BSMF_1985__113__123_0/

[A-F] Andreotti (A.) and Frankel (T.), The Lefschetz theorem on hyperplane sections, Ann. of Math., 69, 1959, pp. 713-717. | MR 31 #1685 | Zbl 0115.38405

[C1] Chéniot (D.), Une démonstration du théorème de Zariski sur les sections hyperplanes d'une hypersurface projective et du théorème de Van Kampen sur le groupe fondamental du complémentaire d'une courbe projective plane, Compositio Math., Vol. 27, 1973, pp. 141-158. | Numdam | MR 51 #3168 | Zbl 0294.14010

[C2] Chéniot (D.), Un théorème du type de Lefschetz, Ann. Inst. Fourier, Vol. 25, No. 1, 1975, pp. 195-213. | Numdam | MR 52 #10738 | Zbl 0332.14007

[D] Deligne (P), Le groupe fondamental du complément d'une courbe plane n'ayant que des points doubles ordinaires est abélien (d'après W. Fulton), Séminaire Bourbaki, n° 543, Springer Lecture Notes, No. 842, 1981, pp. 1-10. | Numdam | MR 83f:14026 | Zbl 0478.14008

[F] Fulton (W.), Some aspects of positivity in algebraic geometry, to be published in the Proceedings of the 1982 International Congress of Mathematicians in Warsaw held in 1983. | Zbl 0611.14012

[F-L] Fulton (W.) and Lazarsfeld (R), Connectivity and its applications in algebraic geometry, Springer Lecture Notes No. 862, 1981, pp. 26-92. | MR 83i:14002 | Zbl 0484.14005

[G-M] Goresky (M.) and Macpherson (R.), Stratified Morse theory, in A.M.S. Proc. of Symp. in Pure Math., Vol. 40, part 1, 1983, pp. 517-533. | MR 84k:58017 | Zbl 0526.57022

[Gr] Grothendieck (A.), Cohomologie locale des faisceaux cohérents et théorèmes de Lefschetz locaux et globaux (SGA2), Masson, Paris, North-Holland, Amsterdam, 1968. | MR 57 #16294 | Zbl 0197.47202

[H1] Hamm (H. A.), Lefschetz theorems for singular varieties, in A.M.S. Proc. of Symp. in Pure Math., Vol. 40, part 1, 1983, pp. 547-557. | MR 85d:32025 | Zbl 0525.14011

[H2] Hamm (H. A.), Zum Homotopietyp Steinscher Räume, J. Reine angew. Math., Vol. 338, 1983, pp. 121-135. | MR 84i:32021 | Zbl 0491.32010

[H3] Hamm (H. A.), Lokale topologische Eigenschaften komplexer Räume, Math. Ann., Vol. 191, 1971, pp. 235-252. | MR 44 #3357 | Zbl 0214.22801

[H-L] Hamm (H. A.), Lê (D. T.), Un théorème de Zariski du type de Lefschetz, Ann. Sc. Ec. Norm. Sup. [(4), 1973, pp. 317-366. | Numdam | MR 53 #5582 | Zbl 0276.14003

[Hi] Hironaka (H.), Stratification and flatness, in Proc. Nordic Summer School, Real and Complex Singularities, Per Holm, Oslo, 1976, Sijthoff and Noordhoff Int. Publ., 1977, pp. 199-265. | MR 58 #17187 | Zbl 0424.32004

[L] Lê (D. T.), Vanishing cycles on complex analytic spaces, Kokyuroku Series of Res. Inst. Math. Sc., Kyoto University, Proc. of Symp. on various problems in Algebraic Analysis, 1975, pp. 299-318.

[L-T1] Lê (D. T.) and Teissier (B.), Variétés polaires locales et classes de Chern des variétés singulières, Ann. Math., Vol. 114, 1981, pp. 457-491. | MR 83k:32012a | Zbl 0488.32004

[L-T2] Lê (D. T.) and Teissier (B.), Cycles évanescents, sections planes et conditions de Whitney II, in A.M.S. Proc. of Symp. in Pure Math., Vol. 40, part 2, 1983, pp. 65-103. | MR 86c:32005 | Zbl 0532.32003

[Ma] Mather (J.), Notes on topological stability, Harvard notes, 1970.

[M1] Milnor (J.), Morse theory, Ann. Math. Stud., No. 51, Princeton, 1963. | MR 29 #634 | Zbl 0108.10401

[M2] Milnor (J.), Singular points of complex hypersurfaces, Ann. Math. Stud., No. 61, Princeton, 1968. | MR 39 #969 | Zbl 0184.48405

[M3] Milnor (J.), Lectures on the h-cobordism theorem, Princeton Mathematical Notes, 1965. | MR 32 #8352 | Zbl 0161.20302

[Mo] Morse (M.), The calculus of variations in the large, Amer. Math. Soc. Colloq. Pub., Vol. 18, 1934. | JFM 60.0450.01 | MR 98f:58070 | Zbl 0011.02802

[P] Prill (D.), Local classification of quotients of complex manifolds by discontinuous groups, Duke Math. J., Vol. 34, 1967, pp. 375-386. | MR 35 #1829 | Zbl 0179.12301

[S] Smale (S).., Generalized Poincaré's conjecture in dimensions greater than four, Ann. of Math., Vol. 74, 1961, pp. 391-406. | MR 25 #580 | Zbl 0099.39202

[Si] Siersma (D.), Singularities of functions on boundaries, corners, etc..., Quat. J. Math. Oxford Ser. (2), Vol. 32, 1981, pp. 119-127. | MR 82m:58011 | Zbl 0417.58002

[Te] Teissier (B.)., Multiplicités polaires, sections planes et conditions de Whitney, Comptes rendus de la Conférence Internationale de La Rabida 1981, Springer Lecture Notes, No. 961, 1982, pp. 314-491. | MR 85i:32019 | Zbl 0585.14008

[T] Thom (R.), Ensembles et morphismes stratifiés, Bull. Amer. Math. Soc., Vol. 75, 1969, pp. 240-284. | MR 39 #970 | Zbl 0197.20502

[W] Whitney (H.), Tangents to an analytic variety, Ann. of Math., Vol. 81, 1965, pp. 496-549. | MR 33 #745 | Zbl 0152.27701

[Z] Zariski (O.), On the Poincaré group of projective hypersurface, Ann. Math., Vol. 38, 1937, pp. 131-141. | JFM 63.0621.03 | Zbl 0016.04102